A moments based distribution bounding method

Sándor Rácz, Árpád Tari, Miklós Telek

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We present a numerical procedure to bound distributions based on their finite number of moments. Numerical examples demonstrate the properties of the proposed method.

Original languageEnglish
Pages (from-to)1367-1382
Number of pages16
JournalMathematical and Computer Modelling
Volume43
Issue number11-12
DOIs
Publication statusPublished - Jun 1 2006

    Fingerprint

Keywords

  • Estimation of distribution
  • Moment problem

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computer Science Applications

Cite this